Has been occuring for the last few weeks. Dr already tested me for BV and yeast - both were negative but I was still put on a round of diflucan and boric acid - neither of which did anything. I sometimes have to wear a lite tampon and always wear pantiliners (sometimes multiple) b/c it is so heavy. My period ended 2 days ago and today it is heavier than ever. What can it be? Is there anything to limit it?
are you alergic to tampons or sanis is it itchy discharge ?or smelly then it could be a urine infection or thrush most people get slight thrush after their periods try changing your brand of sanis /tampons or have you changed your soap powder lately that could affect you hope ive helped
It might be time for you to find another doctor if you are not getting answers that are helping you. There are many testing kits sold right by pharmacy counters that can test for different infections. Could it be a reaction to a birth control you are using?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.